Alert archive / Colorado / Flash Flood Warnings in 2022

Flash Flood Warning 83, NWS Pueblo, CO

August 8, 2022Custer County, Colorado

NWS Pueblo, CO issued this flash flood warning at Aug 8, 2022, 5:30 PM MDT for Custer County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2022, 5:30 PM MDT (23:30 UTC)
Expired
Aug 8, 2022, 7:36 PM MDT
In force
2 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County Custer County, CO

The radar

The Pueblo radar (KPUX), 113 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 11.5 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2022-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2022-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-261 J/kg
Mixed-layer LCL
2697 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

316 
WGUS55 KPUB 082330
FFWPUB
COC027-090230-
/O.NEW.KPUB.FF.W.0083.220808T2330Z-220809T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
530 PM MDT Mon Aug 8 2022

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  North Central Custer County in southeastern Colorado...

* Until 830 PM MDT.

* At 530 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. The expected rainfall rate is 1 
  to 2 inches in 1 hour. Flash flooding is ongoing or expected to 
  begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  mainly rural areas of North Central Custer County

This includes the following streams and drainages...
  Alvarado Creek, Grape Creek and Brush Hollow Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3824 10549 3826 10543 3826 10537 3817 10536
      3815 10545 3820 10549

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

MW
2 follow-up statements
507 
WGUS75 KPUB 090027
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
627 PM MDT Mon Aug 8 2022

COC027-090230-
/O.CON.KPUB.FF.W.0083.000000T0000Z-220809T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Custer CO-
627 PM MDT Mon Aug 8 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT THIS 
EVENING FOR NORTH CENTRAL CUSTER COUNTY...

At 627 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain have diminished over the warned area. Doppler radar estimates 
between 1 and 2 inches of rain has fallen over the past hour, with 
flash flooding ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  mainly rural areas of North Central Custer County. 

This includes the following streams and drainages...
  Alvarado Creek, Grape Creek and Brush Hollow Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3824 10549 3826 10543 3826 10537 3817 10536
      3815 10545 3820 10549

FLASH FLOOD...RADAR INDICATED

$$

MW
121 
WGUS75 KPUB 090136
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
736 PM MDT Mon Aug 8 2022

COC027-090146-
/O.CAN.KPUB.FF.W.0083.000000T0000Z-220809T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Custer CO-
736 PM MDT Mon Aug 8 2022

...FLASH FLOOD WARNING IS CANCELLED FOR NORTH CENTRAL CUSTER 
COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

LAT...LON 3824 10549 3826 10543 3826 10537 3817 10536
      3815 10545 3820 10549

$$

MW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 3:04 PM MDT, 2 hours 26 minutes earlier.

Area forecast discussion, Aug 8, 3:04 PM MDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
304 PM MDT Mon Aug 8 2022

.SHORT TERM...(This evening through Tuesday)
Issued at 301 PM MDT Mon Aug 8 2022

Key Messages...

1.  Flash Flood potential will continue for the southeast mountains
and adjacent southern I-25 corridor through early evening.

Targeted flash flood watch was issued earlier for the southeast
mountains with greatest concern for the Spring burn scar where
highest precipitable waters remain with easterly upslope flow
funneling near 60 dew points into this region. With the surface
heating, surface CAPE up to 1000 J/kg will be in place. Weak
steering currents and slow storm motions will lead to the
potential for flash flooding. Other areas with saturated soils
will also be vulnerable as well including Decker, and Hayden Pass
burn scars. Flash Flood Watch will run through 9 PM.

Also watching the Raton Mesa region and Baca county where
temperatures have risen into the lower 80s with dew points in the
60s.  Some surface convergence along a boundary could initiate a
strong storm or two with heavy rainfall and gusty outflow winds the
primary risks.  And the Pikes Peak region could also see some
locally heavy rain producing thunderstorms as surface heating may be
sufficient to break the cap.  So far cloud fields look suppressed
and this may be due to being on the back side of a weak MCV sinking
southward across the southeast plains.  Model soundings show a cap
across the southeast plains which will likely hold, but will need to
monitor the elevated terrain to the west and north of Colorado
Springs for thunderstorm initiation.

All activity should diminish shortly after sunset with dry
conditions overnight.

Drier air will work in from the north on Tuesday. Another round of
scattered thunderstorms will develop over the mountains, though
coverage should be less and storm intensities weaker.  Temperatures
will rebound into the lower 90s across the plains, 80s for the
valleys and 60s and 70s for most mountain locations. -KT

.LONG TERM...(Tuesday night through Monday)
Issued at 301 PM MDT Mon Aug 8 2022

Key Messages:

1) Monsoon pattern continues, with a slight warming and drying trend
through the rest of this week.

2) Potential for more widespread rain this weekend.

Not much has changed in general thinking for the long-term forecast
at this time. The broad upper-level ridge over us will persist as
the high pressure center slowly meanders to the east, sitting mostly
on top of us through the end of the work week. Typically, the upper
and mid-level synoptic subsidence would hinder precipitation
formation, but with monsoon moisture funneling in beneath the ridge
and plenty of daytime heating, daily afternoon showers and
thunderstorms will continue. Given the lack of forcing out east, the
plains should remain mostly dry, and activity will be mostly
scattered over the mountains. Easterly flow near the surface may
provide enough local orographics for a few showers to leak onto the
I-25 corridor, but overall confidence in that is not high. Main
impact concerns for this week will be flash flooding over burn scars
and other at-risk areas, as the steering flow underneath the upper
high will be weak and storm motion will be near zero most days. A
shortwave disturbance is currently being resolved to our north this
weekend, which may serve to slightly increase precipitation
coverage, but the exact position and timing in the model solutions
is not yet entirely clear, and the increase in precipitation at this
time does not look to dramatic. Looking at temperatures, highs will
slowly increase throughout the period, hanging around the mid-80s
over the high valleys and increasing into the mid-high 90s over the
plains by Saturday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 301 PM MDT Mon Aug 8 2022

Predominantly VFR conditions will prevail at the TAF sites.
Thunderstorms over the mountains may drift off into the adjacent TAF
sites, particularly KALS through 01z before diminishing with loss of
heating towards sunset.  Less of a chance exists for KCOS but we are
monitoring this area for possible TSRA through early evening.  KPUB
looks least likely to see convective activity this evening.  Storms
will diminish by 03z. Another round of thunderstorms will develop
over the mountains on Tuesday but these look more isolated with
lower potential for impacts at the terminals. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 9 PM MDT this evening for COZ072>075-087-088.

&&

SHORT TERM...KT
LONG TERM...GARBEROGLIO
AVIATION...KT
Hazardous weather outlook, Aug 8, 11:02 AM MDT, 6 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1102 AM MDT Mon Aug 8 2022

COZ058>089-093>099-091715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1102 AM MDT Mon Aug 8 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Thunderstorms are expected to occur across the region this afternoon
and evening. Although all areas will see a chance of storms, the
best coverage and heaviest rainfall is expected to occur along the
Colorado and New Mexico border, especially across the Raton Mesa
region.

Similar to the last several days, sufficient monsoon moisture is
over the region, and locally heavy rains will be possible, which
could result in flash flooding over areas with saturated soil
conditions, urban areas, or burn scars. The best chance of flash
flooding will occur across the Spring Burn scar.

The primary threat with thunderstorms today will be locally heavy
rain, wind gusts to 45 to 55 mph and cloud to ground lightning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The coverage of rain showers and thunderstorms is expected to lessen
for the rest of the week and into the weekend. Scattered to numerous
thunderstorms will remain possible Tuesday through Sunday over the
mountains and mountain valleys, with more isolated storm activity
across the eastern plains, particularly along the I-25 Corridor.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over much of the region, especially over the mountains
and along the Colorado and New Mexico border regions.

31/31

In the hours before

Local storm report, Aug 8, 2:18 PM MDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
218 PM MDT MON AUG 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND GST     2 NNE FLORENCE          38.42N 105.10W
08/07/2022  M70 MPH          FREMONT            CO   AWOS

            DELAYED REPORT: AWOS STATION K1V6 FREMONT
            COUNTY ARPT.

&&

GH
Special weather statement, Aug 8, 2:58 PM MDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
258 PM MDT Mon Aug 8 2022

COZ094-099-082130-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
258 PM MDT Mon Aug 8 2022

...Strong thunderstorms will impact portions of western Baca and
southeastern Las Animas Counties through 330 PM MDT...

At 257 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 19 miles southeast of Higbee to 15 miles south
of Kim. Movement was southeast at 10 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3736 10359 3756 10355 3764 10340 3764 10298
      3700 10298 3700 10345
TIME...MOT...LOC 2057Z 295DEG 9KT 3752 10328 3704 10326

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Cohen
Special weather statement, Aug 8, 3:50 PM MDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
350 PM MDT Mon Aug 8 2022

COZ094-099-082230-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
350 PM MDT Mon Aug 8 2022

...Strong thunderstorms will impact portions of southwestern Baca and
eastern Las Animas Counties through 430 PM MDT...

At 350 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 16 miles south of Higbee to 12 miles northeast
of Kim to 11 miles north of Kenton. Movement was northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pritchett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3724 10324 3736 10352 3740 10370 3763 10369
      3763 10313 3742 10282 3700 10279 3700 10317
TIME...MOT...LOC 2150Z 210DEG 11KT 3753 10352 3733 10314 3706 10305

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Cohen
Special weather statement, Aug 8, 4:45 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
445 PM MDT Mon Aug 8 2022

COZ094-099-082315-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
445 PM MDT Mon Aug 8 2022

...An area of strong thunderstorms will impact portions of western
Baca and east central Las Animas Counties through 515 PM MDT...

At 443 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms just southwest of Pritchett, or 17 miles southwest of
Springfield, moving north at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Pritchett around 500 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3701 10278 3700 10307 3756 10320 3755 10280
TIME...MOT...LOC 2243Z 194DEG 22KT 3727 10288

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

EP
Special weather statement, Aug 8, 4:59 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
459 PM MDT Mon Aug 8 2022

COZ077>079-082330-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
459 PM MDT Mon Aug 8 2022

...A strong thunderstorm will impact portions of south central
Fremont and north central Custer Counties through 530 PM MDT...

At 458 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles southeast of Texas Creek, or 18 miles west of Junkins Burn
Scar, moving north at 10 mph.

HAZARD...Heavy rain, wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Silver Cliff and Westcliffe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3814 10536 3813 10546 3829 10552 3830 10536
TIME...MOT...LOC 2258Z 175DEG 8KT 3821 10543

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

mw
Special weather statement, Aug 8, 5:20 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
520 PM MDT Mon Aug 8 2022

COZ079-080-090000-
Wet Mountains between 6300 and 10000Ft CO-
Wet Mountains above 10000 Ft CO-
520 PM MDT Mon Aug 8 2022

...A strong thunderstorm will impact portions of east central Custer
County through 600 PM MDT...

At 519 PM MDT, Doppler radar was tracking a strong thunderstorm over
the western portion of the Junkins Burn Scar, moving south at 10 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of east central Custer
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3816 10525 3819 10513 3803 10513 3807 10528
TIME...MOT...LOC 2319Z 021DEG 8KT 3814 10519

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

EP

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 6:01 PM MDTFlash Flood WarningPUBSaguache3 hr
Aug 7, 6:01 PM MDTSevere Thunderstorm WarningPUBBent24 min
Aug 7, 6:22 PM MDTSpecial Weather StatementPUBCuster23 min
Aug 7, 6:32 PM MDTFlash Flood WarningPUBCuster, Saguache3 hr
Aug 7, 6:50 PM MDTSpecial Weather StatementPUBFremont25 min
Aug 7, 7:01 PM MDTSpecial Weather StatementPUBTeller44 min
Aug 7, 7:06 PM MDTFlash Flood WarningPUBTeller4 hr
Aug 7, 7:12 PM MDTFlash Flood WarningPUBFremont3 hr
Aug 7, 7:26 PM MDTSpecial Weather StatementPUBCuster49 min
Aug 7, 7:51 PM MDTFlash Flood WarningPUBCuster, Fremont3 hr
Aug 7, 8:05 PM MDTSpecial Weather StatementPUBFremont25 min
Aug 7, 8:10 PM MDTSpecial Weather StatementPUBTeller35 min
Aug 7, 8:26 PM MDTFlash Flood WarningPUBEl Paso2 hr
Aug 7, 8:40 PM MDTFlash Flood WarningPUBFremont, Pueblo2 hr
Aug 7, 9:00 PM MDTSpecial Weather StatementPUBPueblo45 min
Aug 7, 9:04 PM MDTFlash Flood WarningPUBPueblo4 hr
Aug 7, 11:34 PM MDTSpecial Weather StatementPUBEl Paso41 min
Aug 8, 11:29 AM MDTFlood WatchPUBAlamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 2 more8 hr
Aug 8, 2:48 PM MDTFlash Flood Warning Considerable damage threatPUBCostilla, Huerfano2 hr
Aug 8, 2:58 PM MDTSpecial Weather StatementPUB32 min
Aug 8, 3:50 PM MDTSpecial Weather StatementPUB40 min
Aug 8, 3:56 PM MDTFlash Flood WarningPUBFremont, Teller100 min
Aug 8, 4:45 PM MDTSpecial Weather StatementPUBBaca30 min
Aug 8, 4:59 PM MDTSpecial Weather StatementPUBCuster31 min
Aug 8, 5:20 PM MDTSpecial Weather StatementPUBCuster40 min
Aug 8, 5:44 PM MDTSpecial Weather StatementPUBConejos31 min

Nearby

Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.